Disruption of frontal theta coherence by Δ9-tetrahydrocannabinol is associated with positive psychotic symptoms

Morrison, P, Nottage, J, Stone, J, Bhattacharyya, S, Tunstall, N, Brenneisen, R, Holt, D, Wilson, D, Sumich, A ORCID: 0000-0003-4333-8442, McGuire, P, Murray, RM, Kapur, S and Ffytche, DH, 2011. Disruption of frontal theta coherence by Δ9-tetrahydrocannabinol is associated with positive psychotic symptoms. Neuropsychopharmacology, 36 (4), pp. 827-836. ISSN 0893-133X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Neuropsychopharmacology
Creators: Morrison, P., Nottage, J., Stone, J., Bhattacharyya, S., Tunstall, N., Brenneisen, R., Holt, D., Wilson, D., Sumich, A., McGuire, P., Murray, R.M., Kapur, S. and Ffytche, D.H.
Publisher: American College of Neuropsychopharmacology
Date: 2011
Volume: 36
Number: 4
ISSN: 0893-133X
Identifiers:
NumberType
10.1038/npp.2010.222DOI
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:43
Last Modified: 09 Jun 2017 13:09
URI: http://irep.ntu.ac.uk/id/eprint/1712

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year